# SDR A6WA201441310

- Difficulty date: March 26, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE INBD & OTBD STRINGER 3L AT AFT SIDE FS 280 ARE CRACKED.  REMOVED DAMAGED CLIPS FABRICATED NEW SERVICEABLE CLIPS IAW CRJ200 SRM 51-42-05 & 51-42-21.
